Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 17, Number 1 (2017), 25-64.
On the cohomology equivalences between bundle-type quasitoric manifolds over a cube
The aim of this article is to establish the notion of bundle-type quasitoric manifolds and provide two classification results on them: (i) –bundle type quasitoric manifolds are weakly equivariantly homeomorphic if their cohomology rings are isomorphic, and (ii) quasitoric manifolds over are homeomorphic if their cohomology rings are isomorphic. In the latter case, there are only four quasitoric manifolds up to weakly equivariant homeomorphism which are not bundle-type.
Algebr. Geom. Topol., Volume 17, Number 1 (2017), 25-64.
Received: 3 December 2014
Revised: 27 February 2016
Accepted: 9 July 2016
First available in Project Euclid: 16 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hasui, Sho. On the cohomology equivalences between bundle-type quasitoric manifolds over a cube. Algebr. Geom. Topol. 17 (2017), no. 1, 25--64. doi:10.2140/agt.2017.17.25. https://projecteuclid.org/euclid.agt/1510841308